# SDR 2003FA0000563

- Difficulty date: May 16, 2003
- Submitted: May 28, 2003
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 462178
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT FAILED FUNCTIONAL TESTS REQUIRED BY FAR 91.207.  NEW BATTERIES WERE USED FOR TEST.  UNIT PERFORMED OK AT LAST 100 HOUR INSPECTION.  NO KNOWN DAMAGE HISTORY.
